# SDR REXA2016010500013

- Difficulty date: January 5, 2016
- Submitted: January 8, 2016
- Operation: Air carrier
- Aircraft: N292PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15292
- Aircraft time: 5,463 hours, 3,708 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 195DL HAS A CRACKED C-CHANNEL, 8 INCHES FROM THE AFT END.  R & R C CHANNEL ON PANEL 195DL WITH NEW SERVICEABLE C CHANNEL, PN CC690-39251-1 IAW SRM 51-42-13-001-001-A01.
